# SDR AALA202303108323

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 78,374 hours, 9,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PASSENGER CABIN ROWS 4 TO 5 EMERGENCY EXIT SIGN INOPERATIVE. MAINTENANCE FOUND CONNECTOR D9537J TO D9537P DISCONNECTED. RECONNECTED PER WDM 33-51-22. ACCOMPLISHED SATISFACTORY LIGHTS TEST PER AMM 33-51-00.
